# SDR ASAA0010055

- Difficulty date: April 9, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
